# SDR IPXA2023111379398

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1022
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  AFT CARGO COMPT. FRAME STA 1620 LH, HAS A DENT, BETWEEN S-24L TO S-26L ACCOMPLISHED REINFORCIND ANGLE REPAIR, IAW PER 757-200PF SRM REV 118.00 CHAPTER 53-00-07-2R-5, DETAIL III PER SRM 53-60-07-2R. VERIFIED REPAIR ACCOMPLISHED IAW B757-200PF REV. 118.00 SRM CHAPTER 53-00-07-2R-5, DETAIL #3, PER SRM 53-60-07-2R.
